# SDR USAA2012082200011

- Difficulty date: August 8, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602223
- Part serial: 533
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - 3 ADJACENT AREA'S OF DELAMINATION ON NR 2 SLAT 20 INCHES FROM OUTBOARD END & 6 INCHES FROM TRAILING EDGE.  SLAT REMOVED & REPAIRED, THEN RE-INSTALLED IAW JOB CARD 03C30227005 & B737 SRM 51-70-10.
